Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Properly primitive ternary indefinite quadratic genera of more than one class


Authors: Burton W. Jones and E. H. Hadlock
Journal: Proc. Amer. Math. Soc. 4 (1953), 539-543
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0056647-9
MathSciNet review: 0056647
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0056647-9
Article copyright: © Copyright 1953 American Mathematical Society